MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Codes Circuit Failure (1089); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables ¿ 720001b2 - meera eu with auto drive.As it was stated, on completion of overnight battery charging, the mains lead was disconnected by a porter at the operating table end of the lead.The mains lead was connected to the wall socket and switched on.While coiling the mains lead to tidy up at the electrical trunking for the next charge, the porter got an electric shock.Subsequent inspection revealed that part of the inlet power socket had detached from the mains lead, exposing live wiring.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operator¿s electric shock while handling the operating table, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).E3 occupation: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables ¿ 720001b2 - meera eu with auto drive.As it was stated, upon completion of overnight battery charging, the mains lead was disconnected by a porter from the operating table end while remaining connected to the wall socket and energized.While subsequently coiling the mains lead near the electrical trunking in preparation for the next charging cycle, the porter experienced an electric shock.No injury was reported as a result of the incident.We decided to report the issue.
 
Additional Manufacturer Narrative
The affected device was evaluated by a getinge technician.It was confirmed that the malfunction was related to defective assembly mains connection (part no.37208271) as part of the inlet power socket had detached from the mains lead, exposing live wiring.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.As no relevant malfunction with the device was reported, it has been assessed that the getinge device was up to the specification.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.Technical evaluation on site determined that the mains assembly was damaged, most likely due to the mains cable being removed incorrectly or forcibly while the table was moved with the cable still connected.The device had been in service for approximately 2.5 years and was used with standard non-v-lock power cables and 90-degree angled connectors.The investigation required the return of the failed component.During the investigation, it was determined that the returned power inlet assembly was incomplete.The plastic insert that had allegedly detached from the power inlet was not available for analysis, as it had been discarded by the customer prior to the return of the component.Examination of the returned parts revealed no manufacturing defects.The supplier concluded that removal of the insert without intentionally releasing the locking mechanism would require significant force.In the user manual (ifu 7200.01 rev.18, page 68), detailed instructions for connecting and disconnecting the mains cable are provided.According to the ifu, the correct sequence is to first disconnect the plug from the mains socket and then disconnect it from the operating table.In this case, the procedure was performed in the reverse order.The mains lead was disconnected by a porter from the operating table end while it remained connected to the wall socket.As a result, the exposed connector pins remained energized, which led to the electric shock incident.As the critical missing component was unavailable for assessment, a complete root cause analysis could not be performed and the alleged defect could not be confirmed.However, based on the available evidence, technical assessment, and the information collected during the investigation, the most probable cause of the event is improper handling of the power connector during unplugging.E1 initial reporter: allsopp assumpta the correction of b5 describe event or problem, e1 initial reporter, g1 contact person ¿ mfg site, and h6 type of investigation fields deems required.This is based on the internal evaluation and the additional information that has been received.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
Maquet GmbH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key22769234
Report Number8010652-2025-0000031
Device Sequence Number15858489
Product Code FQO
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown